# SDR UALA2010012600315

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N2401
- Condition: Chafed
- Location: L Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP PANEL, OTBD UPPER SURFACE CHAFED.  ACP REPAIR IAW REO-G13194.  THE REPAIR IS MAJOR REPAIR IAW SRM AND UA EVA 73321, THE REPAIR HAS RECEIVED STG 1 APPROVED VIA FAA FORM 8100-9. CONTINUE, 24 MONTHS FROM 20JAN10 DTA 10-002 HAS BEEN CREATED TO TRACK THIS TRANSACTION.
